# SDR MWEA040020

- Difficulty date: February 22, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 41,405 hours, 43,293 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low
- Component: Escape Slide
- Component part number: 100503117
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESS EVACUATION SLIDE PRESSURE BELOW 2000 PSI.  REMOVED AND REPLACED AFT EVACUATION SLIDE.
